Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 49, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 12, 2022, 3:00 PM CDT for Lake of the Woods County, Minnesota. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2022, 3:00 PM CDT (20:00 UTC)
- Expired
- Jun 12, 2022, 3:41 PM CDT
- In force
- 41 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lake of the Woods County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 244 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 3:08 PM CDT | TSTM WND DMG | Long Point, MN | SEVERAL LARGE 3 TO 6 INCH DIAMETER TREE BRANCHES BROKEN DOWN. POWER OUTAGES. |
| Jun 12, 3:35 PM CDT | TSTM WND DMG | 8 Nne Graceton, MN | VERY STRONG WINDS AND WIND DRIVEN WAVE ACTION TUMBLED DOCKS AT MORRIS POINT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 8.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1275 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
514
WUUS53 KFGF 122000
SVRFGF
MNC077-122100-
/O.NEW.KFGF.SV.W.0049.220612T2000Z-220612T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
300 PM CDT Sun Jun 12 2022
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Central Lake of the Woods County in north central Minnesota...
* Until 400 PM CDT.
* At 259 PM CDT, a severe thunderstorm was located near Long Point,
or 36 miles northeast of Roseau, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Long Point and Lude around 310 PM CDT.
Birch Beach around 315 PM CDT.
Other locations in the path of this severe thunderstorm include
Wheelers Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Lake of the Woods, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4872 9467 4900 9516 4917 9495 4913 9478
4909 9475 4888 9468 4887 9469 4882 9471
4878 9469 4875 9465
TIME...MOT...LOC 1959Z 295DEG 22KT 4905 9502
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Perroux/DJR2 follow-up statements
761
WWUS53 KFGF 122030
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
330 PM CDT Sun Jun 12 2022
MNC077-122100-
/O.CON.KFGF.SV.W.0049.000000T0000Z-220612T2100Z/
Lake of the Woods MN-
330 PM CDT Sun Jun 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR CENTRAL LAKE OF THE WOODS COUNTY...
At 329 PM CDT, a severe thunderstorm was located 7 miles east of
Birch Beach, or 46 miles east of Roseau, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wheelers Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Lake of the Woods, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4872 9467 4892 9495 4909 9475 4888 9468
4887 9469 4882 9471 4878 9469 4875 9465
TIME...MOT...LOC 2029Z 295DEG 22KT 4897 9476
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Perroux/MJB039
WWUS53 KFGF 122041
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
341 PM CDT Sun Jun 12 2022
MNC077-122051-
/O.CAN.KFGF.SV.W.0049.000000T0000Z-220612T2100Z/
Lake of the Woods MN-
341 PM CDT Sun Jun 12 2022
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LAKE OF THE WOODS
COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 4872 9467 4892 9495 4909 9475 4888 9468
4887 9469 4882 9471 4878 9469 4875 9465
TIME...MOT...LOC 2039Z 295DEG 22KT 4894 9466
$$
Perroux/MJBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 12:47 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 12, 12:47 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 1247 PM CDT Sun Jun 12 2022 .UPDATE... Issued at 1247 PM CDT Sun Jun 12 2022 Isolated thunderstorm initiation is occuring near the surface low/intersection of the cold front and warm front in northeast ND where ML CAPE is around 1500 J/KG. This matches the region where best forcing will tend to be (our north) through the afternoon/early evening period and isolated to scattered severe convection (possible supercells) may track. HRRR shows the more organized supercell in Canada eventually track southeast this afternoon, and is being monitored for trends. Overall, confidence in coverage isn't high for much of our CWA through this evening. Thoughts on impacts where organized cells develop remains the same considering parameters (instability/effective shear). Later tonight/Monday morning will be when a possible MCS tracks into our southern CWA (lull between these periods), but we will be addressing that period in more detail with subsequent updates this afternoon. UPDATE Issued at 1029 AM CDT Sun Jun 12 2022 A shortwave over southern Manitoba continues to track eastward, and that is where more organized synoptic ascent is supporting greater shower/thunderstorm coverage. The elevated reflection of Theta-E advection/WAA and elevated moisture plume acted as a focus for isolated strong/severe storms this morning (now weakening with eastward progression. This activity has weakened as it has moved away from the area of better instability, while the surface warm front has pushed eastward into eastern ND (should continue an eastward track). Behind the exiting activity in the east and our west there appears to be a lull. The rest of the day we will continue to destabilize (MLCAPE already increasing to the 1000 J/KG range in the north), and strong effective shear (40kt+) due to the strong westerly mid-upper level flow raises at least some potential for organized cells. Better forcing is north, but there should be at least some background synoptic ascent across our northern CWA. Window for daytime initiation will likely be driven by surface convergence/frontal circulations during peak heating, and CAMs that support this show coverage increasing after 19Z (based on HREF). Coverage is a big question especially further south as short range CAMs continue to show limited initiation. UPDATE Issued at 646 AM CDT Sun Jun 12 2022 Light rain and thunderstorms continue to slowly move east into NW MN as warm advection ahead of a weak sfc low. Will see skies continue to clear from west to east this morning setting the stage for temps to climb into the 80s and upper 70s today. && .SHORT TERM...(Today through Monday) Issued at 356 AM CDT Sun Jun 12 2022 Concern and impacts in the short term continue to be related to convection and severe potential along with its associated rainfall. Weak SFC low will move along the international border area today and with it a warm front which will stall or slow across NW MN. Here will be the area to watch today with prolonged moisture advection. Weak low level shear will be offset with 50kts of 0-6km bulk shear values thus if and where convection is able to organize within the moist axis where instability exists with the HREF showing a mean of 1500j/kg of MU CAPE in the valley at 6pm then some storms may become severe. Storm mode suggests supercellular characteristics with the strongest of these storms capable of all hazards with a brief tornado or two, hail up to 2" and wind gusts to 75 mph. This will be for one or two storms if conditions come together across the northern valley into NW MN. The northern valley will see the best chances for rainfall of a quarter inch or more across a widespread area outside of the strongest thunderstorms today. The strongest storms will be capable of 1 to 2 inches of rain in a short time frame with PWATS around 1.25". 80+ high temps expected for E ND with temps a few degrees cooler in NW MN where clouds linger today. Tonight into early Monday morning will see another round of storms develop in the western Dakotas and spread eastward within the southwest flow aloft as llj energy spreads instability northward. CAMs continue to remain in fair agreement with a MCS moving along the SD/ND border for the overnight period with the main hazards being severe wind potential and heavy rainfall. 00Z HREF probability matched mean indicates the potential for a band of 2 to 3 inches along the MCS track. Monday will see a lingering chance of showers in the morning with a period of drier weather during the afternoon with highs in the upper 70s and low 80s. .LONG TERM...(Monday night through Saturday) Issued at 356 AM CDT Sun Jun 12 2022 Overview... A variety of impacts will be possible throughout the long term period. The early portions of the week will feature chances for rain and thunderstorms. These thunderstorms will have the potential to be strong to severe Monday night into early Tuesday and Tuesday afternoon/evening. Our pattern then transitions to much quieter, but much warmer weather as ridging aloft and high pressure build into the region. Highs look to rapidly jump up to above normal values for the latter half of the week into next weekend. Monday night through Tuesday morning... By Monday evening, southwesterly flow aloft looks to be firmly in place over the northern Plains. This will be induced by an upper trough digging in over the Pacific Northwest, then translating eastward toward the Intermountain West by the beginning of the extended time frame. As this occurs, a shortwave embedded within the flow pattern will begin to eject out of the Wyoming Rockies late Monday. This will be the main wave that will bring the potential for overnight severe weather to the region late Monday into early Tuesday. A few thunderstorms may be able to develop within the warm sector early Monday evening as well, but, without any well defined region of lift, there will be a struggle for any storms to be able to break through the cap. For this reason, leaning toward a ~30% chance for thunderstorm development ahead of the main line. Despite this, any storms that are able to form will be capable of all hazards. GEFS ensemble brings near 100% chance of CAPE exceeding 1000 J/kg across the southern half of the CWA and ample shear should be in place in the vicinity of the ejecting wave. It should be noted that current model guidance does seem to be a bit overzealous on the transportation of moisture to the region, which would limit instability some too. Moving into the latter half of the evening into the early morning hours on Tuesday, storms will form further south and west of the FA then travel east-northeastward into the region as the night progresses. The primary questions at this time will be whether this complex of storms will be able to maintain strong to severe status as it moves into eastern North Dakota. The environment should be ample for this, but if thunderstorms are able to form prior to this activity, the environment may be effectively sapped for severe potential. In fact, deterministic guidance at this time, has most of the activity fizzling out as it reaches eastern North Dakota. While a plausible scenario there is still around a 50% chance that the complex is able to sustain itself and be capable of severe potential overnight. Overall, there is still lots of uncertainty in this potential severe setup lending to lower confidence in the exact progression of how this event may unfold. Regardless, with the potential initial storms, all hazards will be possible, while wind and hail will be the primary threats with the overnight complex. Remainder of Tuesday... By Tuesday morning, a mess of convection may be ongoing across eastern North Dakota. This may lead into another setup for severe weather later in the day Tuesday. Prior to this, however, look for temperatures rebounding into the 70s to low 80s with surface moisture still likely present across much of the CWA. This should lead to another day of destabilization, especially across the eastern two thirds of the FA, with a cold front likely draped over the western third. This cold front, in tandem with the upper trough translating into the northern Plains, should be able to provide ample lift for thunderstorm activity once again. The main question will be the location of potential convection. The Red River Valley eastward seems like a good bet given the location of the stacked upper low and cold front within ensemble guidance, but this could easily change based on how the Monday evening/Tuesday morning convection evolves. With any storms that do develop, all hazards will once again be possible. Conversely, there is still some potential that the cold front and advancing trough move out of the region by the early afternoon hours, stymieing any potential for thunderstorms to develop. This is a ~30% chance of occurrence according to latest ensemble guidance. Wednesday through Saturday... Following the active early week weather pattern, a strongly amplified upper level ridge is expected to overtake the Plains by mid to late week. This will lead to a quieter weather pattern owing to large scale subsidence aloft. Alongside this though, will be rapidly warming temperatures. By the late week into early weekend period, current ensemble guidance is in good agreement that widespread upper 80s to 90s will be possible for high temperatures. Luckily, the early week moisture should be pushed out of the region so heat indices are not expected to be an issue. Regardless, with well above normal temperatures, be ready to take precautions for excessive heat. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1247 PM CDT Sun Jun 12 2022 Broken CU in the 2500-3500 FT AGL range is impacting parts of northwest MN, but indications are this improves early in the 18Z TAF period. Isolated to scattered thunderstorms are possible this afternoon/evening mainly in northeast ND and northwest MN with a lull late this evening/overnight. A more organized convective system may arrive after 08Z in southeast ND and west central MN while MVFR (possible IFR) ceilings also overspread parts of the region ahead of this this system. Most likely impacts are at KFAR and east. Strong to severe thunderstorms are possible today through Monday morning where thunderstorms develop and track. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. UPDATE...DJR SHORT TERM...JK LONG TERM...Rick AVIATION...DJR
Hazardous weather outlook, Jun 12, 5:03 AM CDT, 9 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 503 AM CDT Sun Jun 12 2022 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-131015- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 503 AM CDT Sun Jun 12 2022 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight A couple chances for severe storms today and tonight. The first will impact the northern half of the area today as thunderstorms are possible this afternoon one or two of which may become severe. There are all hazards possible with any storm that develops this afternoon with a tornado or two, hail up to 2 inches is size, wind gusts to 75mph and excessive rainfall. Another round of storms is expected overnight across the southern valley and into west central MN with winds up to 75mph the main threat along with excessive rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday Monday night and again Tuesday will see the potential for another round of storms. Some of these may become severe with all hazards possible with wind gusts up to 75mph and excessive rainfall the primary concerns. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Jun 12, 11:24 AM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1124 AM CDT SUN JUN 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM HAIL 5 SSW RADIUM 48.17N 96.66W
06/12/2022 E1.00 INCH POLK MN PUBLIC
&&Local storm report, Jun 12, 11:27 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1127 AM CDT SUN JUN 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 AM HAIL 5 SSW RADIUM 48.17N 96.66W
06/12/2022 E1.00 INCH POLK MN PUBLIC
CORRECTS PREVIOUS HAIL REPORT FROM 5 SSW
RADIUM. CORRECTS PREVIOUS REPORT DUE TO
ERROR IN TIME.
&&Local storm report, Jun 12, 11:28 AM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND FORKS ND
1128 AM CDT SUN JUN 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 AM HAIL 5 SSW RADIUM 48.17N 96.66W
06/12/2022 E1.00 INCH POLK MN PUBLIC
CORRECTS PREVIOUS HAIL REPORT FROM 5 SSW
RADIUM. CORRECTS PREVIOUS HAIL REPORT FROM 5
SSW RADIUM. CORRECTS PREVIOUS REPORT DUE TO
ERROR IN TIME.
&&Special weather statement, Jun 12, 1:19 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
119 PM CDT Sun Jun 12 2022
MNZ004-007-NDZ008-016-121845-
Kittson MN-West Marshall MN-Pembina ND-Eastern Walsh County ND-
119 PM CDT Sun Jun 12 2022
...A strong thunderstorm will impact portions of northwestern
Marshall, southwestern Kittson, northeastern Walsh and southeastern
Pembina Counties through 145 PM CDT...
At 118 PM CDT, Doppler radar was tracking a strong thunderstorm near
St. Thomas, or 15 miles north of Grafton, moving east at 25 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Bowesmont and Drayton around 140 PM CDT.
Mattson and Robbin around 145 PM CDT.
This includes Interstate 29 between mile markers 183 and 201.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4884 9702 4847 9703 4857 9753 4869 9755
TIME...MOT...LOC 1818Z 267DEG 20KT 4864 9736
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
PerrouxSpecial weather statement, Jun 12, 1:55 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
155 PM CDT Sun Jun 12 2022
MNZ004-007-NDZ008-016-121930-
Kittson MN-West Marshall MN-Pembina ND-Eastern Walsh County ND-
155 PM CDT Sun Jun 12 2022
...A strong thunderstorm will impact portions of northwestern
Marshall, southwestern Kittson, northeastern Walsh and southeastern
Pembina Counties through 230 PM CDT...
At 155 PM CDT, Doppler radar was tracking a strong thunderstorm near
Herrick, or 14 miles east of Grafton, moving east at 20 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Stephen around 225 PM CDT.
This includes Interstate 29 between mile markers 180 and 188.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4859 9670 4835 9689 4849 9728 4860 9725
TIME...MOT...LOC 1855Z 284DEG 18KT 4849 9711
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
PerrouxSpecial weather statement, Jun 12, 2:48 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
248 PM CDT Sun Jun 12 2022
MNZ004-007-122015-
Kittson MN-West Marshall MN-
248 PM CDT Sun Jun 12 2022
...A strong thunderstorm will impact portions of northwestern
Marshall and southeastern Kittson Counties through 315 PM CDT...
At 248 PM CDT, Doppler radar was tracking a strong thunderstorm over
Englund, or 34 miles northwest of Thief River Falls, moving east at
20 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Englund and Florian around 255 PM CDT.
Karlstad around 310 PM CDT.
Strandquist around 315 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4844 9693 4854 9691 4866 9642 4831 9641
TIME...MOT...LOC 1948Z 267DEG 18KT 4848 9667
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
PerrouxThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:58 AM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk | 47 min |
| Jun 12, 8:39 AM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington | 43 min |
| Jun 12, 9:21 AM CDT | Special Weather Statement | FGF | Pennington | 39 min |
| Jun 12, 1:55 PM CDT | Special Weather Statement | FGF | Kittson | 35 min |
| Jun 12, 1:59 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall | 61 min |
| Jun 12, 2:14 PM CDT | Severe Thunderstorm Warning | FGF | Lake of the Woods, Roseau | 61 min |
| Jun 12, 2:48 PM CDT | Special Weather Statement | FGF | Marshall | 27 min |
| Jun 12, 3:28 PM CDT | Severe Thunderstorm Warning | FGF | Marshall | 62 min |
| Jun 12, 3:40 PM CDT | Tornado Warning | FGF | Beltrami, Marshall | 31 min |
| Jun 12, 4:09 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Marshall, Pennington | 66 min |
| Jun 12, 4:59 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Marshall, Pennington | 61 min |
| Jun 12, 5:52 PM CDT | Special Weather Statement | FGF | Beltrami | 23 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.